Mathematische Zeitschrift

, Volume 145, Issue 3, pp 211–229 | Cite as

Partial spreads in finite projective spaces and partial designs

  • Albrecht Beutelspacher


Projective Space Partial Design Partial Spread Finite Projective Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Baer, R.: Partitionen abelscher Gruppen. Arch. der Math.14, 73–83 (1963)Google Scholar
  2. 2.
    Barlotti, A., Cofman, J.: Finite Sperner Spaces Constructed from Projective and Affine Spaces. Abh. math. Sem. Univ. Hamburg40, 231–241 (1974)Google Scholar
  3. 3.
    Bose, R.C.: Strongly regular graphs, partial geometries, and partially balanced designs. Pacific J. Math.13, 389–419 (1963)Google Scholar
  4. 4.
    Bose, R.C., Burton, R.C.: A characterization of Flat Spaces in a Finite Geometry and the Uniqueness of the Hamming and the MacDonald Codes. J. combinat. Theory1, 96–104 (1966)Google Scholar
  5. 5.
    Bruck, R.H., Bose, R.C.: The Construction of Translation Planes from Projective Spaces. J. Algebra1, 85–102 (1964)Google Scholar
  6. 6.
    Bruen, A.: Partial Spreads and Replaceable Nets. Canadian J. Math.23, 381–391 (1971)Google Scholar
  7. 7.
    Dembowski, P.: Finite Geometries. Berlin-Heidelberg-New York: Springer 1968Google Scholar
  8. 8.
    Mesner, D.M.: Sets of Disjoint Lines inPG(3,q). Canadian J. Math.19, 273–280 (1967)Google Scholar
  9. 9.
    Segre, B.: Teoria di Galois, fibrazioni proiettive e geometrie non desarguesiane. Ann. Mat. pura appl., IV Ser.64, 1–76 (1964)Google Scholar
  10. 10.
    Thas, J.A.: On 4-gonal Configurations. Geometriae dedicata2, 317–326 (1973)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Albrecht Beutelspacher
    • 1
  1. 1.Mathematisches Institut der UniversitätMainzFederal Republic of Germany

Personalised recommendations